Congestive Heart Failure Home > Symptoms of Digoxin Toxicity

Digoxin (Lanoxin®) is a medication prescribed to treat congestive heart failure and a type of abnormal heart rhythm called atrial fibrillation. If the level of this medication becomes too high, it can cause digoxin toxicity and may result in dangerous complications.
 
Digoxin toxicity can result from a sudden, large ingestion of the drug, or may occur in some cases with normal use. Therefore, it is important to report any toxicity symptoms to your healthcare provider, even if you believe you have not taken too much of this medication.
 
The most common symptoms of digoxin toxicity include:
 
  • Vomiting
  • Dizziness
  • Confusion
  • Vision changes, including blurred or yellowish vision.
 
(Click Digoxin Toxicity for more symptoms to watch out for and tips on how to reduce your risk for developing potentially serious complications while taking digoxin.)
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Advertisement
Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.